Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dark orange urine and chemo

Premium Questions

doctor1 MD

Can chemo cause white stools? 83 year old woman had mastectomy . She is also having painful urinations. these are a fairly recent events. she just had her last chemo treatment 3 weeks ago. Her ...

doctor1 MD

Hey doc my sister underwent brain tumour surgery on 6th april XXXX post that chemo n radiation ... xray urine test n blood test are okay...still she is suffering v fever....only she hasnt been eating ...

doctor1 MD

, chemo and radiation . one inch of her vagina had to be removed. She is having much burning when urinating, soap seems to aggravate, sex very painful. Her doctor told her that nothing could be done ...

doctor1 MD

cancer treatment with chemo cause elevated ca 15-3 values?? I was diagnosed 2,5 years ago with ovarian cancer, had a debulking operation and then 6 cycles of chemo (taxol/platin); after that 12 months ...

doctor1 MD

I recently completed chemo (TC) for breast cancer , now I am having air pass when I urinate. Never happened before chemo. Is this a side effect? ...

Public Forum Discussions

doctor1 MD

need to worry about concerning potential chemo in his urine? Thanks! ...

doctor1 MD

. This August will be 2 years since my chemo and radiation. I ve had side pain, back pain, pain in my legs, urinating often, feeling tired, bloated and constipated for awhile now............what are the chances of me ...

doctor1 MD

. I am on several medications including an oral chemo called Revlimid. My guestion is about a urineary .... One more symptom I have is blood in my urine and I am wondering if I should be concerned bout ...

doctor1 MD

X ray is normal. Preliminary urine analysis is normal. Good appetite, no gastric complaints. He has ... is progressing and not being controlled by chemo?? - how to check that the chemo is really killing the cancer ...

doctor1 MD

has had 4 chemo cycles, the last cycle included target chemo on bladder. It has been 2 weeks since then. He still urinates with blood but this morning he urinated with bright red blood dripping after ...

doctor1 MD

doctor may i know what is the reason of having a dark yellow almost orange urine and the child experience prickling pain in RUQ ? ...

doctor1 MD

Docetaxol, Cyclophophamide and Herceptin. I am having dark patches on surface of my tongue and on sides ... second chemo and two more to go once in three weeks cycle. Then I have to go for 21 cycles of radiation ...

doctor1 MD

) and that is causing loose motions and only dark green stools are coming with bad stink.Please suggest. He took his first chemo(Gem + Cisplatin) last week and was having a lot of constipation. ...

doctor1 MD

Pat C. a friend of mine is having pain in her inner left thigh. It is 3/4 colored like a blue and dark purple like a blood vessel burst. She has trouble walking , she completed her 6 chemo treatment 2 ...

doctor1 MD

down the right leg. I am having trouble urinating. Last night the doctors gave me diloden and the urination issue went away. But now it is back. I have been in chemo for the last eight weeks. Revlimid ...

Mobile Questions and Answers

doctor1 MD

Welcome to HCM A dark stool may mean altered blood (bleeding higher up) At times, it is from bismuth or iron supplement Get the stool analysed and discuss with his doctor Regards

doctor1 MD

Hello You should give balanced diet rich in protein with plenty of fluid.Vitamins and mineral especially vitamin C,B12.Fruits and vegetables. Hope this helps.

doctor1 MD

Hi It may be because of damage to vein from the chemo. Try pain killers like ibuprofen and naproxen. It should improve after a few days after chemo is done. Stay in contact with your physician. DR Vaishalee